Kodai Mathematical Journal

Growth estimates for logarithmic derivatives of Blaschke products and of functions in the Nevanlinna class

Janne Heittokangas

Full-text: Open access

Abstract

We prove growth estimates for logarithmic derivatives of functions in the Nevanlinna class. Blaschke products with radially restricted zero sequences will be of particular interest. Our results are sharper in a certain sense than the corresponding estimates in [2] obtained for meromorphic functions in the unit disc.

Article information

Source
Kodai Math. J., Volume 30, Number 2 (2007), 263-279.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1183475517

Digital Object Identifier
doi:10.2996/kmj/1183475517

Mathematical Reviews number (MathSciNet)
MR2343423

Zentralblatt MATH identifier
1134.30025

Citation

Heittokangas, Janne. Growth estimates for logarithmic derivatives of Blaschke products and of functions in the Nevanlinna class. Kodai Math. J. 30 (2007), no. 2, 263--279. doi:10.2996/kmj/1183475517. https://projecteuclid.org/euclid.kmj/1183475517


Export citation